# SDR YENA2024050600704

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 310 hours, 57 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. 'ENG 2 HIGH VIB ECAM DURING CLIMB FROM 340 TO 370. 2 EVENTS LASTED 3 SECONDS EACH LEVEL AT 370 ALL INDICATIONS NORMAL; PERFORMED PW 1100 TSM PW1100G-B-71-00-00-15A-413A-D. NO FINDINGS IN FAN INLET OR EXHAUST AREA. NO LOSE HARDWARE FOUND.  PERFORMED MAG CHIP INSPECTIONS PER EMM PW1100G-A-79-00-00-01A-371A-A. NO DEBRIS FOUND.  ENG 2 FAN VIB WAS WITHIN LIMITS.  NO FURTHER MX ACTION AT THIS TIME. AIRCRAFT OK FOR SERVICE.'
